MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH Patient Information Center iX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number 4.6
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that that the central station is not communicating with bedside monitors.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
An analysis was performed by a philips remote service engineer (rse).The analysis included remote login to the primary server to verify the hostname of the central station, checking device status, and identifying that there was an offline switch.The customer biomed was asked to locate the switch but was unable to do so.Further consultation with a philips network engineer did not resolve the issue, as the switch to which the two down central stations were connected could not be traced.A philips field service engineer (fse) was scheduled to do additional investigation.The fse confirmed that no patient data was showing on the monitor, the device was showing an unsupported lan, no data tele inops and no hl7 electronic charting yellow banner.Additional onsite investigation revealed that work was ongoing in the 6th-floor intermediate distribution frame (idf) closet, with cables unplugged or plugged into different vlans, and numerous unlabeled cables present.No fix was implemented at the time of investigation, as it was determined that the installers needed to continue their work in the 6w closet.It was unclear if the work was being completed by philips or a 3rd party and the biomed did not know.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was ongoing work on the customer network.It is unknown how the issue was resolved as the customer has not provided any additional information regarding the completion of the work.

Brand Name
Patient Information Center iX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50453796
Report Number9610816-2026-101736
Device Sequence Number15912141
Product Code MHX
UDI-Device Identifier00884838128880
UDI-Public(01)00884838128880(10)4.6.2
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.6
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/16/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown